# SDR CALA0700358

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHORD CORRODED AT STA 227.8, RBL 9 TO LBL 9.  A LOWER O/B CHORD REPAIR WAS INSTALLED IAW ECRA 5311-01340.
